# SDR SWAA2022092947666

- Difficulty date: August 29, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOASTAL - STA 277 TO 294 - BL '0' - CRACKED / [01] INSTALLED EWIS PROTECTION AT MAIN CABIN UNDER FLOOR PANEL STA 277 TO STA 294 BL-0 REF USED AMM 20-60-07-913-801;[02] REMOVED INTERCOASTAL AT MAIN CABIN FROM STA 277 TO STA 294 BL-0 REF USED SRM 51-40-02-0G-0;[03] VERIFIED STEP 1 AND 2;[04] LOCATED AND DRILLED NEW INTERCOSTAL IN REF SRM 51-40-02-0G-0;AND TREATED AND APPLIED PRIMER AT HOLES IN REF SRM 51-20-01-0G-0;[05] VERIFIED STEP 4;[06] OK TO INSTALL INTERCOSTAL;[07] REMOVED AND REPLACED INTERCOSTAL AT MAIN CABIN FLOOR STA277-294; BL '0'; WL 208 REF. SRM 51-40-02-0G-0;[08] VERIFIED STEP 7
